Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Review

Reviewed Work: Mathematical Models of the Economy and Other Essays by Richard Stone
Review by: David A. Larson
Social Science Quarterly
Vol. 52, No. 3, URBAN PROBLEMS AND POLITICES (DECEMBER, 1971), pp. 784-785
Published by: Wiley
Stable URL: http://www.jstor.org/stable/42858836
Page Count: 2
  • Download ($42.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Preview not available
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.

Page Thumbnails

  • Thumbnail: Page 
784
    784
  • Thumbnail: Page 
785
    785